Amal Mattu’s ECG Case of the Week – June 15, 2020

HPI:  A 58-year-old woman with PMHx of HTN and polysubstance abuse presents to the ED after a syncopal episode. She has been having nausea, vomiting, and diarrhea. She is noted to have a run of ventricular tachycardia on the monitor with associated lightheadedness (see monitor strip during episode below).  The following ECG is obtained after the episode:

Case ECG

 

 

Before watching this week’s video…

To view the remainder of this post you must be logged in or have an ECGWeekly account.  If you cannot view this post and are logged in, then the post is outside of your subscription coverage.  Please contact support to have us check your account.

If you would like to try out ECGWeekly you can do so by purchasing a weekly subscription for $1.00 / week.  If you find it valuable, we would encourage you to upgrade to an annual account as it is only $26.00 a year!  

Cases by Month

Be the best at electrocardiography!

Master ECG interpretation from our nationally-known educators

Get a full year access for only $26!